What decongestant can I take with Zyrtec?

Can you take allergy medicine and decongestant at the same time?

If your nose and sinuses are stuffed up, a decongestant may help. You can use it alone or combine it with an antihistamine. Remember, though, it can increase your heart rate and may cause anxiety or make it hard to fall asleep. If you have a runny nose or sneezing, try an antihistamine.

What can you take with Zyrtec?

Yes, you can take both Zyrtec and Benadryl.

Can I take Zyrtec and Sudafed?

No interactions were found between pseudoephedrine and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is there a decongestant in Zyrtec?

ZYRTEC-D® contains both an antihistamine and a decongestant for allergies. It powerfully clears your blocked nose and relieves other allergy symptoms. You can find decongestant products like ZYRTEC-D® at your local drug store behind the pharmacy counter.

IT IS INTERESTING:  Can I give my 5 year old half a Benadryl?

Is it bad to take a decongestant everyday?

Is it safe to take for a long time? Decongestants should only be used for a short time, usually less than 10 days. If you take them for longer, you’re more likely to get side effects. Only take pseudoephedrine for longer than 10 days if a doctor has said it’s OK.

Does regular Zyrtec help with congestion?

Try ZYRTEC®-D to powerfully clear your blocked nose and relieve your other allergy symptoms, so you can breathe easier all day. * *Provides 12 hour relief of nasal congestion, sneezing, runny nose, itchy, watery eyes and itchy nose and throat. Find it behind the pharmacy counter.

Is it better to take Zyrtec at night or in the morning?

Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.

What should you not take with Zyrtec?

Avoid use of alcohol, sedatives, and tranquilizers as cetirizine can increased the risk of drowsiness. Cetirizine may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication.

Can I take Claritin in the morning and Zyrtec at night?

If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.

IT IS INTERESTING:  Frequent question: What happens if you take Adderall and Benadryl?

Are Sudafed and Zyrtec the same?

Zyrtec-D (cetirizine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

Can I take Zyrtec and Sudafed 12 Hour?

Interactions between your drugs

No interactions were found between Sudafed 12-Hour and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can I take mucinex with Sudafed and Zyrtec?

Interactions between your drugs

No interactions were found between Mucinex Fast-Max Cold & Sinus and Zyrtec-D 12 Hour. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Is Zyrtec good for sinus drainage?

Do not take antihistamines such as diphenhydramine (one brand: Benadryl), loratadine (one brand: Claritin), or cetirizine (one brand: Zyrtec) for sinus symptoms because they make mucus thicker and harder to drain.

Can you take mucinex with Zyrtec?

No interactions were found between Mucinex and Zyrtec.

Does Zyrtec help with mucus?

When they dry out mucus, they can actually thicken it. Newer antihistamines like loratadine (Claritin, Alavert), fexofenadine (Allegra), cetirizine (Zyrtec), levocetirizine (Xyzal), and desloratadine (Clarinex), may be better options and are less likely to cause drowsiness.

No runny nose